Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the zeros of the Riemann zeta-function


Author: Bruce C. Berndt
Journal: Proc. Amer. Math. Soc. 22 (1969), 183-188
MSC: Primary 10.41
DOI: https://doi.org/10.1090/S0002-9939-1969-0242777-7
Erratum: Proc. Amer. Math. Soc. 24 (1970), 839.
MathSciNet review: 0242777
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242777-7
Article copyright: © Copyright 1969 American Mathematical Society